# SDR DHL200071752D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5533 · Ventral Structure
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, PERFORMED HFEC INSPECTION ON FIN TENSION TIE RIB PER J/C 81303.5 CONFIRMED CRACK INDICATION ON LT AND RT AFT LUGS AD 84-21-05.  REMOVED AND REPLACED TENSION TIE RIB PER B727 MM 55-30-51.  REF: N/R 4662.
